# SDR COMA0560400

- Difficulty date: July 18, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N436CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7482
- Aircraft time: 12,308 hours, 10,020 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 16591
- Part serial: 2364
- Condition: Malfunctioned
- Location: Windshield Heat
- Part time: 12,293 hours, 10,010 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5484 - RIGHT WINDSHIELD HEAT CAUTION.  REPLACED THE WINDSHIELD HEAT CONTROLLER.
